MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. CORVOCET¿; INSTRUMENT, BIOPSY

MERIT MEDICAL SYSTEMS, INC. CORVOCET¿; INSTRUMENT, BIOPSY
Model Number 00884450476475
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient with history of right lung nodule was admitted for a ct scan-guided biopsy of right lung.The needle of the corvocet biopsy system was checked prior to using the device.The needle did not fire as it should have.Needle was not used on patient.A new needle was used for the case.No known harm to patient.

Brand Name
CORVOCET¿
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key12770132
Report Number12770132
Device Sequence Number19914965
Product Code KNW
UDI-Device Identifier00884450476475
UDI-Public(01)00884450476475(17)230330(10)11821093(01)00884450476475
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/03/2021
Report Date (Section F) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450476475
Device Catalogue NumberCORCA2010B/B
Device Lot Number11821093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/08/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight82 KG
Date Report Sent to FDA11/03/2021